# SDR UALA2012080904328

- Difficulty date: August 8, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 36,688 hours, 16,073 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE MODERATE VIBRATION FROM THE NOSE GEAR ON TAKEOFF UNTIL GEAR FULLY RETRACTED.  REMOVED & REPLACED BOTH NOSE GEAR TIRE ASSEMBLIES.
